MathSciNet Relay Station
MathSciNet bibliographic data
MR1784418 46B07 (47B99 52A40)
Ostrovskii, M. I. Minimal-volume shadows of cubes. J. Funct. Anal. 176 (2000), no. 2, 317–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement